I had a ct scan done on Friday, I had to drink some kind of barium & then also was given some type of iv injection.
I have had pain in my lower left back, side & under my ribcage for months. x rays, kidney ultrasound & blood tests were all normal.
After the ct scan the pain has increased to the point I am needing an ultram every 2-3 hours.
When they did the injection I could feel it burning in what I think was my kidney area.
Has anyone had anything simular to this? I will see my Dr monday if this continues.
You would have been given an injection of contrast dye to help show up the are for th CT scanner to image and it is possible that this is the cause of your increased pain. If you only had it a couple of days ago, then it will take time to clear out of your system so don't worry too much about this, however go and see your doc on Monday if it does not clear. I am sure it is nothing to worry too much about.
Thank you for your reply. During the ct scan, I could feel it burning in my left kidney? Do you think that there may be a stone or something that kept it there longer & also why I am still painfull??
I was told it takes about a week to get results. If I still feel like this tomorrow I will go to my Dr.
I have been suffering from chronic kidney infections for the past 3 years and had a kidney CT scan w/contrast last week. I know what you felt, during the test I felt the same burning sensation in my right kidney (the one that hurt me). I told the doctor about it after the test and he looks puzzled and didn't say anything. For the rest of the night I was in severe pain.